MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ 2 IMPLANT 3.75 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ 2 IMPLANT 3.75 X 10MM; DENTAL IMPLANT
Catalog Number XFOS310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided d4: additional device information: unknown / not provided e1: reporter name: unknown / not provided h4: device manufacturer date: unknown / not provided.
 
Event or Problem Description
The doctor reports that the dental implant located in position number #36 failed because it fractured at the head.The procedure was not concluded by placing another implant.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d4: additional device information d9: device availability g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h4: device manufacturer date h6: adverse event problem h10: additional narrative zimvie received one (1) xfos310, (osseotite® 2 implant 3.75 x 10mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, and apparent bone / tissue attached to external threads.The implant was observed fractured at the collar region.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2019071478.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2019071478 for similar events and no other complaint was identified.Review completed utilizing keywords: fracture implant.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are parafunctional habits/patient factors, or customer error.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
OSSEOTITE¿ 2 IMPLANT 3.75 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21570368
Report Number0001038806-2025-00517
Device Sequence Number8940806
Product Code DZE
UDI-Device Identifier00844868023784
UDI-Public(01)00844868023784(17)240820(10)2019071478
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111216
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/20/2024
Device Catalogue NumberXFOS310
Device Lot Number2019071478
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale
Patient EthnicityNon Hispanic